Umeå University's logo

umu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stability from graph symmetrisation arguments with applications to inducibility
Extremal Combinatorics and Probability Group (ECOPRO), Institute for Basic Science (IBS), Daejeon, South Korea.
Mathematics Institute and DIMAP, University of Warwick, Coventry, United Kingdom.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
School of Mathematics and Statistics, The Open University, Milton Keynes, United Kingdom.
2023 (engelsk)Inngår i: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 108, nr 3, s. 1121-1162Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We present a sufficient condition for the stability property of extremal graph problems that can be solved via Zykov's symmetrisation. Our criterion is stated in terms of an analytic limit version of the problem. We show that, for example, it applies to the inducibility problem for an arbitrary complete bipartite graph B, which asks for the maximum number of induced copies of B in an n-vertex graph, and to the inducibility problem for K2,1,1,1 and K3,1,1, the only complete partite graphs on at most five vertices for which the problem was previously open.

sted, utgiver, år, opplag, sider
John Wiley & Sons, 2023. Vol. 108, nr 3, s. 1121-1162
HSV kategori
Identifikatorer
URN: urn:nbn:se:umu:diva-211151DOI: 10.1112/jlms.12777ISI: 001010071000001Scopus ID: 2-s2.0-85162039855OAI: oai:DiVA.org:umu-211151DiVA, id: diva2:1778702
Forskningsfinansiär
EU, European Research Council, 101020255Tilgjengelig fra: 2023-07-03 Laget: 2023-07-03 Sist oppdatert: 2023-12-06bibliografisk kontrollert

Open Access i DiVA

fulltext(459 kB)34 nedlastinger
Filinformasjon
Fil FULLTEXT02.pdfFilstørrelse 459 kBChecksum SHA-512
309bf05eb73b41722f617ed2c23db84ddb4c20fdfccdf1d36dfd1234362bfb37ba042d805b678c18d0511e802ed96fc177235fd010b2cec2554f5e08f5ef3021
Type fulltextMimetype application/pdf

Andre lenker

Forlagets fulltekstScopus

Person

Sharifzadeh, Maryam

Søk i DiVA

Av forfatter/redaktør
Sharifzadeh, Maryam
Av organisasjonen
I samme tidsskrift
Journal of the London Mathematical Society

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 81 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 281 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf